Follow
Teodor HAVARNEANU
Teodor HAVARNEANU
Universitatea Al. I. Cuza Iasi, Facultatea de Matematica
Verified email at uaic.ro
Title
Cited by
Cited by
Year
Exact controllability for the magnetohydrodynamic equations
V Barbu, T Havārneanu, C Popa, SS Sritharan
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
632003
Exact internal controllability for the magnetohydrodynamic equations in multi-connected domains
T Havārneanu, C Popa, SS Sritharan
212006
Local exact controllability for the magnetohydrodynamic equations revisited
V Barbu, T Havārneanu, C Popa, SS Sritharan
212005
Existence for the dynamic programming equation of control diffusion processes in Hilbert space
T Havarneanu
Nonlinear Analysis: Theory, Methods & Applications 9 (6), 619-629, 1985
181985
Exact internal controllability for the two-dimensional magnetohydrodynamic equations
T Havārneanu, C Popa, SS Sritharan
SIAM journal on control and optimization 46 (5), 1802-1830, 2007
172007
Exact controllability for the three-dimensional Navier-Stokes equations with the Navier slip boundary conditions
T Havārneanu, C Popa, SS Sritharan
Indiana University mathematics journal, 1303-1350, 2005
92005
Exact internal controllability for the two-dimensional Navier–Stokes equations with the Navier slip boundary conditions
T Havārneanu, C Popa, SS Sritharan
Systems & control letters 55 (12), 1022-1028, 2006
52006
Semigroups and differential equations with infinite delay
T Havarneanu
Nonlinear Analysis: Theory, Methods & Applications 5 (7), 737-756, 1981
41981
A semigroup approach to a class of Hamilton-Jacobi equations with nonconvex Hamiltonians
T Havārneanu
An. St. Univ.” Al. I. Cuza” Iasi, Sect. Ia Mat 53 (2), 383-417, 2007
12007
An approximation scheme for the solutions of the Hamilton-Jacobi equations with max-min Hamiltonians in Hilbert spaces
T Havārneanu
11995
An approximation Scheme for the Variational Solutions of the Hamilton-Jacobi Equation of Control Theory
T Havarneanu
LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, 87-87, 1994
11994
ON THE CONVERGENCE OF AN APPROXIMATION SCHEME FOR THE VISCOSITY SOLUTIONS OF THE BELLMAN EQUATION ARISING IN A STOCHASTIC OPTIMAL CONTROL PROBLEM
T Havarneanu
ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA …, 2010
2010
On the equality between the variational and semigroupal solutions of a class of Hamilton-Jacobi equations
T Havārneanu, C Popa
The system can't perform the operation now. Try again later.
Articles 1–13